# SDR VJ32003F00021

- Difficulty date: January 24, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Engine Rpm
- Part time: 701 hours
- Component: Cluster Gauge
- Component part number: A0450REVC
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RPM INDICATOR IS ERRATIC AND STICKS DURING FLIGHT.  PROBABLE CAUSE MAY BE INTERNAL MECHANISM FAILING.
